MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 7 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 7 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204070
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient underwent revision surgery for metal on metal pinnacle / trilock fretting causing pseudo tumor.Removal of metal liner and metal head was done with replacement to poly liner and ts ceramic head.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "patient underwent revision surgery for metal on metal pinnacle / trilock fretting causing pseudo tumor.Removal of metal liner and metal head was done with replacement to poly liner and ts ceramic head".The product was not returned to depuy synthes, however photos were provided for review.See attachment (fw_ product (b)(4)).The photographs attached were reviewed, however no observations pertaining to the nature of the reported event could be identified.Furthermore, the x-ray evidence revealed nothing indicative of a device non-conformance.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs attached are insufficient to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TRI-LOCK BPS SZ 7 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23586752
Report Number1818910-2025-20283
Device Sequence Number9223046
Product Code LPH
UDI-Device Identifier10603295000785
UDI-Public(01)10603295000785(17)200418(10)EP4EH1
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Catalogue Number101204070
Device Lot NumberEP4EH1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE 300 ACET CUP 52MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown